# SDR AALA202107208364

- Difficulty date: July 16, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 58,477 hours, 24,127 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WHEEL WELL FORWARD BULKHEAD VAPOR BARRIER WALL HAS 18 INCH CRACK.  INSTALLED DOUBLER REPAIR REF 737 SRM 57-10-10-2R-2.
